# SDR CALA2024090600590

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 54,392 hours, 20,044 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pulley
- Part number: FL3C63FS428
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES PER TOMC REQUEST, PERFORMED TRAILING EDGE FLAP LOAD RELIEF SYSTE M BITE TEST. ALL TEST PASSED NO FAULTS NOTED ON GROUND. CHK'D TORQUE INDICATORS, NONE POPPED. CYCLED FLAPS SEVERAL TIMES WITH ELEC PMPS. RAN 2 ENG AND CYCLED FLAPS SEVERAL TIMES. FOUND 7 AND 8 TRANSMISSION WITH VIBRATION DURING MOTION. ALSO, FOUND ALL FLAP TRANSMISSION JACKSCREWS DRY REQUIRING LUBRICATION. REMOVED 7 AND 8 CANOES FOR FURTHER INSPECTION. REF LP 9065983 REINSTALLED 7 AND 8 TE FLAP CANOES PER AMM 27-51-28. TEST FLIGHT TO BE PERFORMED REF LP 9150086. CARRIED BY ELB PERFORMED FIM 27-51 TASK 836 PAR F. INSPECTED ALL FLAP TRANSMISSION TORQUE TRIP INDICATORS NO POPPED INDICATORS NOTED. CHECKED AND SERVICED ALL FLAP TRANSMISSION TO FULL. PERFORMED ENGINE RUN AND CYCLED FLAPS TO FULL TRAVEL SEVERAL TIMES. RE-INSPECTED FLAP TRANSMISSION NO POPPED INDICATORS NOTED. PARTS USED: 00-0609-3-8167,QTY :1 00-0586-3-1099,QTY :1 INSP, CW PER AMM 27-51-21 AND GMM 9-25-05 LUBED LEFT AND RIGHT WING TRAIL EDGE FLAP SYS REF AMM 12-22-51. NOTICED VIBRATION ON THE RIGHT OUTBOARD TRAILING EDGE FLAP DURING EXTENSION AND RETRACTION OF FLAPS. FOUND RIGHT WING OUTBOARD DEFLECTION UPPER ROLLER WITH HIGH PRELOAD MAKING HIGH FRICTION VIBRATION ON DEFLECTION CONTROL TRACK. ADJUSTED OUTBOARD DEFLECTION CONTROL ROLLER ASSY REF AMM 27-51-21-820-801. OPS CK GOOD NO VIBRATION OR FAULTS NOTED. PARTS USED: 00-0609-3-7342,QTY 1 TEST FLIGHT TO BE PERFORMED.
